On unimodular rows

Research output: Contribution to journalArticlepeer-review


We prove here, among other results, that if (xo,…, xn) is a unimodular row over a commutative ring A, n≥2, x∈A and x = xn mod J(Axo + …. + Axn-2), then (xo,…., xn-1, xn)˜E (xo,…., xn-1, xn).

Original languageEnglish
Pages (from-to)184-188
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - Oct 1985

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics


Dive into the research topics of 'On unimodular rows'. Together they form a unique fingerprint.

Cite this